# SDR NSVA200600173

- Difficulty date: October 6, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 31,592 hours, 34,996 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Dcu
- Part number: 6071T20P17
- Part serial: LMD12201
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG TORQUE IND FLUX DOWN TO 0, THEN HAD IGN LIGHT.  NOT ACCOMPANIED BY AIRCRAFT YAW.  REMOVED AND REPLACED LT DECU REF 74-00-00.  OPS CHECK LT ENG REF 71-00-00.  OPS CHK GOOD, PN OFF: 6071T20P17, SN OFF: LMD12201 (?), PN ON: 6071T20P17SN ON: ECDT1332.
